# SDR ANCF200600002

- Difficulty date: January 11, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 24,639 hours, 18,413 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

AT FL330, 50MM BEFORE KIKAS, FLOW LIGHT CAME ON AND CABIN CLIMB INCREASE TO 1500 FT (CLIMB) AND CABIN ALTITUDE ALSO.  FLIGHT ATTENDANT REPORTED STRONG NOISE AFT OF THE AIRCRAFT.  CHECK LIST WAS ACCOMPLISHED.  CABIN ALTITUDE REACHED 13,500 FT AND COULD NOT BE MAINTAINED.  BOTH PACKS WERE SUPPLYING ON, OUTFLOW VALVE CLOSED AND DOWN MANUAL, AS PER AMM 32-60-02/201.  INSTALLED SEAL ON VISUAL INSPECTION GEAR FROM CABIN TO WHEEL WELL, PRESURIZATION TEST SATISFACTORY AS PER AMM 21-00-00.  AS PER AMM 28-10-00 PAGE 1 FIG 12B REPLACED BOOT ASSY IN AFT AUX TANK.  TEST SATISFACTORY, AS PER AMM 21-00-00.
